She’s All Clear!

After lunch at Dickinson Seafood once again, I dropped Jan off at the Solis Mammogram Center up in Webster a little before her 2pm appointment. Then I was off up the feeder to pick up some stuff at the nearby Lowe’s. Next I headed over to the office for what I thought would be a couple hours before Jan was ready to be picked up. At least that had always been the time in the past.

But I was able to get a couple of things done, when I got a call from Jan saying she was ready to be picked, and it had not even been a full hour yet.

And even better, she had the All Clear signal for another year. 

Yay!

Picking her up at the Mammogram Center, we drove back down toward Santa Fe, with a stop by the HEB for a few things before getting back to the rig about 4pm.

All in all, a Great Day!

Well, as usual, Texas weather can’t make up its mind. Today we had a high of 81° and are expecting a low on 70 tonight. And tomorrow we’re looking at a high of 77. But then tomorrow night it all changes.

Tomorrow night we’re looking at a low of only 46° AND Gale Force winds. And  Thursday and Friday night, its supposed to be 48° and 52°.

‘Gale Force Winds?’

Coming To America:

In addition to the 20 odd European/Asia/African countries that have suspended/restricted use of the AstraZeneca CoVid vaccine, now Canada is looking to do the same thing for the same reason: Blood Clots

Suspend AstraZeneca use for people under 55, Canada’s vaccine committee recommends: The updated guidelines come following reports of rare blood clots.

Canada’s National Advisory Committee on Immunization (NACI) is recommending provinces pause the use of the AstraZeneca-Oxford COVID-19 vaccine on those under the age of 55 because of safety concerns — guidance most provinces said today that they would follow.

Specifically, it pointed to 18 cases of an extremely rare type of blood clot called cerebral venous sinus thrombosis (CVST), a condition that is much more common in women than men. Most of the cases occurred within 14 days of receiving the AstraZeneca shot, and the majority were in women under the age of 55.

And here’s some more info on what the cause may be.

Immune response may be linked to AstraZeneca vaccine clot issue

Researchers may have found an explanation for the rare but serious blood clots reported among some people who received AstraZeneca’s COVID-19 vaccine. They believe the phenomenon is similar to one that rarely occurs with a blood thinning drug called heparin, called heparin-induced thrombocytopenia (HIT). In HIT, the drug triggers the immune system to produce antibodies that activate platelets, which cause blood to clot.

As I’ve mentioned before, I think that it’s wrong to keep talking about CoVid ‘vaccines’, thinking that this will be a ‘one and done’, or maybe ‘two and done’ type of vaccination, you know, like the ones we have for Smallpox, Chickenpox, Measles, Mumps, Rubella, Hep A & B, Polio, Whooping Cough, etc. Vaccinations that you essentially get once, or maybe a two shot series, and then that’s it.

But remember, we don’t have a ‘vaccination’ for the seasonal flu, just a seasonal ‘shot’, one every year. And we don’t even have a ‘shot’ for the common cold. All of these are viruses that mutate rapidly. And that’s the problem.

So that explains why in the early days of the CoVid vaccines, we started hearing murmurings that yearly ‘booster’ shots might be needed.

But now the truth is starting to come out. Take your pick on the source.

Bait & Switch: Scientists Now Saying That Current Covid Vaccines will be Ineffective within a Year and Everyone gets Jabbed Again and Again
Two-thirds of global disease experts believe coronavirus variants will make vaccines ineffective within ONE YEAR

Mutations could render current Covid vaccines ineffective in a year or less, epidemiologists warn

New Covid vaccines needed globally within a year, say scientists

So basically we get to do this all over again next year.

And this doesn’t sound like much fun, either.

Man’s skin ‘peeled off’ in rare reaction to Johnson & Johnson COVID vaccine

A Virginia man suffered a rare reaction to a COVID-19 vaccine that caused a painful rash to spread across his entire body and skin to peel off, doctors said.

Richard Terrell, 74, of Goochland began suffering strange symptoms four days after receiving the one-dose Johnson & Johnson vaccine, news station WRIC reported.

“It all just happened so fast. My skin peeled off,” Terrell told the outlet.

Ouch!


Thought For The Day:

Caution Slippery Slope

One Response to She’s All Clear!

  1. Rob says:

    It’s the Chinese flu. The counting method was changed in March of 2020 and that allowed big numbers in the death column, those numbers and the never ending publicity allowed the powers-that-be to make huge changes in day to day life.

    The yearly ‘flu” shot we get today still covers us for what went around in the ’57 & ’68 pandemics.

Leave a Reply

Your email address will not be published. Required fields are marked *

%d bloggers like this: